# SDR SWAA2023091193382

- Difficulty date: August 24, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD BULKHEAD WITH CAPSTRIP (453A2611-27) CRACKED.<[01] RECEIVED NEW AFT CARGO COMP. FWD BULKHEAD CAPSTRIP P/N 453A2611-27 AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q00M22FL.;[02] VERIFIED STEP 1.
